# SDR CA061206005

- Difficulty date: November 24, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 1,114 hours
- Engine: Garrtt TFE7312
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: 244224152
- Part serial: M5753603
- Condition: Leaking
- Location: Fuel System
- Part time: 1,266 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER AIRCRAFT WAS PARKED OVERNIGHT WITH FULL FUEL, A MINOR FUEL SEEP WAS DISCOVERED COMING FROM RT FUSELAGE FUEL TANK TO WING FLEX HOSE ASSY. DURING REPLACEMENT OF RT HOSE WITH FULL LT WING FUEL IT WAS DISCOVERED THE LT FUSELAGE TO WING FUEL FLEX HOSE ALSO HAD A MINOR SEEP. THIS IS ONLY NOTICEABLE WHEN THE AIRCRAFT IS SITTING FOR A FEW HOURS WITH FULL FUEL IN THE WINGS. ON INVESTIGATION OF OUR OTHER AIRCRAFT IT WAS DISCOVERED THE RT FLEX HOSE HAD THE SAME PROBLEM.  THESE ARE P/N 244224151 AND 244224152 FLEX HOSE ASSEMBLIES.  (TC NR 20061206005)
